| Catalog Number |
Z0792 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.E1 reporter facility name: (b)(6) hospital.
Event or Problem Description
The event occurred on an unspecified date and involved a 8" (20cm) appx 0.48ml, smallbore ext set w/0.2 micron filter, clamp, rotating luer where it was reported that the filter had occlusion issues or leaking.Icu med-portfolio sales specialist confirmed that they are using them within the manufacturer's recommendations.There was unknown patient involvement and unknown human harm.
Additional Manufacturer Narrative
Received one used.List #z0792, 8" (20cm) appx 0.48ml, smallbore ext set w/0.2 micron filter, clamp, rotating luer; lot #9285958.Fluid flow occlusion was confirmed in the returned used z0792 extension set assembly; however, no leakage was observed.The probable cause of the occluded flow is a filter clog.The dfu states: a filter that clogs during infusion should be replaced.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
Event or Problem Description
The customer returned 4 used devices for investigation.Fluid flow occlusions were confirmed in all four of the returned used z0792 extension set assemblies, however, no leakage was observed.This captures 1 of 4 devices.